# SDR IPXA2014012200548

- Difficulty date: January 17, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Deactivated
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PAX CREW DOOR EMERGENCY OPERATION, CYLINDER DISARMED AND SAFETY PIN INSTALLED.     REMOVED SAFETY PIN AND REARMED DOOR EMERGENCY OPERATION CYLINDER, AMM CH 52-10-00-301.
